| Catalog Number |
2H12LP |
| Medical Device Problem Code |
Component or Accessory Incompatibility (2897)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/05/2024
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that during an unknown procedure, the inner cylinder could not be removed.Another device was used to complete the case.There were no adverse consequences to the patient.No further information is available.
Additional Manufacturer Narrative
(b)(4).Date sent: 5/23/2024.D4: batch # a9e34w.Investigation summary: the product was returned to ethicon for evaluation.Visual inspection and functional testing were conducted on the returned device.Visual analysis of the returned sample revealed that 2h12lp device was returned with no apparent damage.Upon evaluation of the device had difficulties to unlatch the obturator from the universal seal.The obturator was disassembled and the obturator latch was found to be incorrect not allowing to unlatch properly from the universal seal.A manufacturing record evaluation was performed for the finished device batch number, and no non-conformances were identified.